Improved estimation of the disturbance variance in a linear regression model

Published

Journal Article

In this paper we consider estimation of the disturbance variance in a linear regression model. A new class of improved estimators is obtained by extending results dating to Stein (1964). These estimators dominate the ordinary least squares estimator under squared error loss. © 1988.

Full Text

Duke Authors

Cited Authors

  • Gelfand, AE; Dey, DK

Published Date

  • January 1, 1988

Published In

Volume / Issue

  • 39 / 3

Start / End Page

  • 387 - 395

International Standard Serial Number (ISSN)

  • 0304-4076

Digital Object Identifier (DOI)

  • 10.1016/0304-4076(88)90065-6

Citation Source

  • Scopus